The Annals of Mathematical Statistics

On the Least Squares Estimation of Non-Linear Relations

C. Villegas

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 2 (1969), 462-466.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697711

Digital Object Identifier
doi:10.1214/aoms/1177697711

Mathematical Reviews number (MathSciNet)
MR243671

Zentralblatt MATH identifier
0176.48504

JSTOR
links.jstor.org

Citation

Villegas, C. On the Least Squares Estimation of Non-Linear Relations. Ann. Math. Statist. 40 (1969), no. 2, 462--466. doi:10.1214/aoms/1177697711. https://projecteuclid.org/euclid.aoms/1177697711


Export citation